Stevia liquid sweetner

I am a border line diabetic and taking metformin 500 mg to keep sugar under control. Recently, I purchased DolceVita brand Stevia liquid syrup. After drinking one teaspoon of this syrup in a cup of tea, I start getting headache. Does someone has a similar experience to share or comment on this problem ?
Thanks and regards.
Vinod Shreni more  

View all 16 comments Below 16 comments
Dear Vinod, dont take the liquid, buy the tiny pills of stevia. They are good and do not cause problems. Entire Brazil works on stevia as it is grown there and nothing happens to them. Buy from a decent brand. more  
Dear Shri Balakrishna Nair ji: Please suggest a authentic Ayurveda Doctor for consultation in Bangalore for diabetes and gastric related problems.
Thanks and regards. more  
Thanks for the comments and suggestions. more  
Too much of everything is bad. Only a very few drops are sufficient to sweeten a cup of tea. It is to be consumed as per instructions given on the container and not as per ones whoms and fancies. more  
Start a DIP diet and get rid of your diabetes.

On Sat, Jun 27, 2020 at 12:17 PM Vinod Shreni <support@localcirclesmail.com>
wrote:

> more  
Post a Comment

Related Posts

Share
Enter your email & mobile number and we will send you the instructions

Note - The email can sometime gets delivered to the spam folder, so the instruction will be send to your mobile as well

Please select a Circle that you want people to invite to.
Invite to
(Maximum 500 email ids allowed.)